Large Deviation, Basic Information Theory for Wireless Sensor Networks
Kwabena Doku-Amponsah1 Show affiliations
- School of Physical and Mathematical Sciences, Ghana
Journal of Mathematics and Statistics, Volume 13, Issue 4, pp. 325–329 · doi.org/10.3844/jmssp.2017.325.329
Abstract
In this research paper, we establish Shannon-McMillan-Breiman Theorem for Wireless Sensor Networks modelled as Coloured Geometric Random Networks. For, large n we show that a Wireless Sensor Network consisting of n sensors in [0; 1]d linked by an expected number of edges of order n log n can be transmitted by approximately [n(log n)2 πd/2/(d/2)!] H bits, where H is an entropy defined explicitly from the parameters of the Coloured Geometric Random Network. In the process, we derive a joint Large Deviation Principle (LDP) for the empirical sensor measure and the empirical link measure of coloured random geometric network models.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Doku-Amponsah, K. (2017). Large Deviation, Basic Information Theory for Wireless Sensor Networks. Journal of Mathematics and Statistics, 13(4), 325–329. https://doi.org/10.3844/jmssp.2017.325.329
- Licence
- CC BY 3.0
- Issue
- Volume 13, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
